# SDR CA060619010

- Difficulty date: June 18, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Boeing 737
- Aircraft time: 720 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 286A1062002
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 2,265 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 18 JUNE 06 DURING TROUBLESHOOTING OF A RECURING NR 2 SOURCE OFF LIGHT ILLUMINATED SNAG, WIRE CHAFFING CAUSING ARCING WAS FOUND BETWEEN FEEDER WIRE HARNESS PART NUMBER 286A1062-002 BOEING IPC 24-11-51-01A ITEM NR 35 AND THE COWLING HINGE PART NUMBER 314-2241-1 BOEING IPC 71-11-02-10 ITEM 76.   INVESTIGATION ALSO REVEALED SOME MINOR CHAFFING ON THE WIRE SHIELDING OF THE NUMBER ONE ENGINE HARNESS IN THE SIMILAR AREA.   A FLEET CAMPAIGN IS RAISED TO INSPECT THE FLEET AND CONFIRM IF THIS IS AN ISOLATED EVENT. BOEING HAS BEEN INFORMED AND WILL BE KEPT ADVISED OF ALL FINDINGS AS THEY COME TO LIGHT.   THIS SDR WILL BE UPDATED WITH ADDITIONAL INFORMATION WHEN AVAILABLE.
